Ask a doctor

Would Juvederm loose its effect in subsequent injections?

The last two hyaluronic acid injections to my lips started to disappear at the end of 1st month.. It already looks like baseline. I always check the label of the product used fto make sure its from the riight company. Why is this happening? My doctor keeps the injector for a month but when I asked 2 days ago if he can top up due to what is happening, he said it has been a week longer than a month therefore he can not? Does a week make a difference? Thanks in advance for your advice... Alex  

Doctor Answers (1)

Topping off Juvederm

+1

Alex, are you saying that the doctor uses part of syringe and then throws rest away? I do use occasionally have a bit left over and will save for a few weeks. However, If I have a patient that will not need a full syringe(like lips only) , I will open a smaller syringe and charge them only for that. Then, If they need more I can open another small unit and not worry about waste or storage. If you were not happy with Juvederm  you might give Restylane a try. That product comes in smaller packages if that is what you need. Also, some doctors divide their own syringes and you pay for only what you needed. 

Web reference: http://brookwooddermatology.com

Birmingham Dermatologist
5.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...